# SDR 96UAL900692

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Engine: Pwa JT8D15
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Part number: W32300622
- Condition: Open
- Location: Vert Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON CLIMB-OUT 12-15 DEGREES NOSE UP AND 220 KNOTS, GOT A HARD KICK TO THE RIGHT (ABOUT SIX DEGREE HEADING CHANGE).  RUDDER POSITION INDICATORS SPLIT, CREW REPORTED LOWER RUDDER TO THE RIGHT.  AIRCRAFT HAD PREVIOUS REPORTS OF YAW DAMPER PROBLEMS.  FOUND W323-006-22 OPEN AT SM 1.  REPAIRED OPEN WIRE AND ACCOMPLISHED YAW DAMPER COUPLER TEST.
